# SDR 05FDEA04113

- Difficulty date: December 4, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 45,563 hours, 19,641 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Block
- Part number: A5724783000300
- Part serial: 61887
- Condition: Iced
- Location: Flaps
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION RECEIVED ECAM WARNING FLAP 2  FAULT, FLAP VANE JAM, FLAPS RETRACTION LIMITED, THIS ALL OCCURRED WHEN FLAP HANDLE WAS MOVED FROM 15/0 TO 0/0.  FLAPS INDICATED UP, WITH NO VIBRATIONS IN FLIGHT CONTROLS.  REMOVED AND REPLACED RT INBD FLAP, RT INBD FLAP VANE BUFFER IAW AMM 27-56-15-4.  INSPECTED FLAP VANE AND FOUND AN EXCESSIVE AMOUNT OF ICE BUILT UP ON THE VANE FITTINGS.  THAWED FLAP AND VANE, OP'S  CK GOOD.  ALL FAULTS CLEARED.  NO BINDING OR JAMMING NOTED ON FLAP VANE.
